# SDR AALA202111086197

- Difficulty date: November 2, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737*
- Aircraft serial: 31167
- Aircraft time: 25,905 hours, 10,674 cycles
- System (JASC): 5630 · Door Windows
- Part: Shade
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE 17F WONT STAY UP. REMOVED AND REPLACED EMERGENCY EXIT DOOR WINDOW SHADE AT ROW 17F PER AMM 52-22-51.
